# SDR SWAA201805161609

- Difficulty date: May 1, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 39,360 hours, 23,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 3 TO 6.     R & R THE BATTERY PACK IAW AMM.
